Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 6, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jan 20, 2010, 5:58 PM CST for Bossier Parish, Caddo Parish, Louisiana. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 20, 2010, 5:58 PM CST (23:58 UTC)
- Expired
- Jan 20, 2010, 6:45 PM CST
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bossier Parish, LA, Caddo Parish, LA
The radar
The Shreveport radar (KSHV), 25 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 20, 5:58 PM CST | HAIL 1.25 | Blanchard, LA | |
| Jan 20, 5:58 PM CST | HAIL 1.75 | Shreveport, LA | REPORTED AT THE INTERSECTION OF HWY 1 AND HWY 71. |
| Jan 20, 6:07 PM CST | HAIL 1 | Blanchard, LA | HAIL REPORTED AT NORTHWOOD HIGH SCHOOL. |
| Jan 20, 6:10 PM CST | HAIL 0.5 | 2 N Shreveport, LA | HAIL REPORTED AT THE HWY 71 AND HWY 1 SPLIT |
| Jan 20, 6:20 PM CST | HAIL 0.25 | 7 Nnw Bossier City, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 20, 3:13 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 12.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1123 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
985 WFUS54 KSHV 202358 TORSHV LAC015-017-210045- /O.NEW.KSHV.TO.W.0006.100120T2358Z-100121T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 558 PM CST WED JAN 20 2010 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... CENTRAL BOSSIER PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITIES OF...RED CHUTE...BOSSIER CITY... CENTRAL CADDO PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF SHREVEPORT... * UNTIL 645 PM CST * AT 556 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BLANCHARD...OR 6 MILES NORTHWEST OF SHREVEPORT...MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EASTWOOD AND HAUGHTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. && LAT...LON 3273 9345 3248 9345 3244 9391 3263 9394 TIME...MOT...LOC 2358Z 261DEG 22KT 3253 9386 $$ 06
2 follow-up statements
691 WWUS54 KSHV 210029 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 629 PM CST WED JAN 20 2010 LAC015-017-210045- /O.CON.KSHV.TO.W.0006.000000T0000Z-100121T0045Z/ CADDO LA-BOSSIER LA- 629 PM CST WED JAN 20 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR BOSSIER AND CADDO PARISHES... AT 628 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR VANCEVILLE...OR 7 MILES NORTHWEST OF BOSSIER CITY...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLOW CHUTE...BLENHEIM...BARKSDALE AIR FORCE BASE...FERGUSON...RED CHUTE... PRINCETON...LINTON...HAUGHTON...FILLMORE...EASTWOOD...BODCAU... BELLEVUE AND ADNER PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. && LAT...LON 3246 9374 3266 9378 3273 9345 3248 9345 TIME...MOT...LOC 0029Z 255DEG 12KT 3260 9374 $$ 06
428 WWUS54 KSHV 210037 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 637 PM CST WED JAN 20 2010 LAC017-210047- /O.CAN.KSHV.TO.W.0006.000000T0000Z-100121T0045Z/ CADDO LA- 637 PM CST WED JAN 20 2010 ...THE TORNADO WARNING FOR CADDO PARISH IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. LAT...LON 3255 9370 3267 9371 3273 9345 3258 9345 TIME...MOT...LOC 0037Z 258DEG 18KT 3260 9367 $$ LAC015-210045- /O.CON.KSHV.TO.W.0006.000000T0000Z-100121T0045Z/ BOSSIER LA- 637 PM CST WED JAN 20 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR BOSSIER PARISH... AT 637 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR FERGUSON...OR NEAR RED CHUTE...MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRINCETON...LINTON...FILLMORE...EASTWOOD...BELLEVUE AND ADNER LAT...LON 3255 9370 3267 9371 3273 9345 3258 9345 TIME...MOT...LOC 0037Z 258DEG 18KT 3260 9367 $$ 06
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 20, 5:02 PM CST, 56 minutes earlier.
Area forecast discussion, Jan 20, 5:02 PM CST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 502 PM CST WED JAN 20 2010 .UPDATE... EXTENDED TORNADO WATCH NUMBER 1 FOR THE REMAINDER OF THE CWA NOT CURRENTLY UNDER A WATCH. THIS INCLUDES THE COMMUNITIES OF SHREVEPORT/BOSSIER CITY...MONROE...AND EL DORADO. STRONG TO SEVERE SUPERCELLS CONTINUE TO SLIDE NORTHEAST WITHIN A NEARLY SATURATED LOW LEVEL ENVIRONMENT DOMINATED BY TEMPERATURES IN THE 70S...AS WELL AS HIGH CAPE VALUES. /05/ && .PREV DISCUSSION... /ISSUED 332 PM CST WED JAN 20 2010/ DISCUSSION... THE WEATHER IS SETTING UP TO BE ACTIVE FOR THE NEXT 12-18 HOURS FOR THE FOUR STATE REGION. WATER VAPOR IMAGERY SHOWS THE MAIN SHORTWAVE LEAVING THE FOUR STATE REGION AND MOVING EASTWARD INTO NORTHWEST TX NEAR THE PANHANDLE. THE SURFACE LOW WHICH WILL BRINGING THE ACTIVE WEATHER TO THE FOUR STATE REGION THIS EVENING IS NOW LOCATED JUST NORTH OF THE TX PANHANDLE. THE UPPER SHORTWAVE IS EXPECTED TO QUICKLY MOVE EAST...REACHING NORTH CENTRAL TEXAS/CENTRAL OKLAHOMA BY AROUND MIDNIGHT. THE SURFACE LOW IS EXPECTED TO REACH NORTH CENTRAL TEXAS BY AROUND 00Z. RADAR IMAGERY SHOWS SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED OVER SOUTH LOUISIANA AND EXTREME SOUTHEAST TEXAS...WITH SOME OF THE STRONGEST ACTIVITY NEAR ALEXANDRIA. SOME OF THE STORMS ARE BEGINNING TO MOVE INTO THE SOUTHWESTERN COUNTIES NEAR LUFKIN. THIS ACTIVITY SHOULD BEGIN TO INCREASE IN COVERAGE AND INTENSITY AS IT DEVELOPS OVER THE FOUR STATE REGION AS WELL OVER THE NEXT FEW HOURS. A TORNADO WATCH HAS BEEN ISSUED FOR THE SOUTHERN THIRD OF THE CWFA UNTIL 10 PM. THE ATMOSPHERE IS ALREADY SETTING THE STAGE FOR THE POSSIBILITY FOR SEVERE STORMS TODAY. TEMPERATURES OVER MUCH OF THE REGION HAS ALREADY RISEN INTO THE LOWER 70S...AND EVEN MIDDLE 70S FOR THE SOUTHWESTERN CORNER. THERE IS PLENTY OF MOISTURE TO WORK WITH AS PWATS ARE ABOVE 1.0 INCH OVER THE CWFA. WITH SUCH WARM TEMPERATURES IN THE LOWER LEVELS...LAPSE RATES WILL BE QUITE IMPRESSIVE AS THE UPPER LOW CONTINUES TO APPROACH. MID LEVEL LAPSE RATES THROUGH THE REST OF THE DAY AND INTO THIS EVENING WILL BE BETWEEN 7.5-8.5 C/KM FOR MANY LOCATIONS. THE 18Z SHV SOUNDING SHOWS A SLIGHT CAP...BUT THIS SHOULD EASILY BE BROKEN. THERE IS PLENTY OF INSTABILITY TO WORK WITH AS THE 18Z SHV SOUNDING SHOWS SURFACE BASED CAPES AROUND 2000 J/KG. SHEAR IS NOT TOO STRONG...BUT IT IS DEFINITELY ENOUGH TO SUPPORT SEVERE STORMS. IT SHOULD ALSO PICK UP AS THE LOW APPROACHES THE REGION. FOR THE SEVERE THREAT...EXPECT THE GREATEST TORNADO AND DAMAGING WIND THREAT TO BE ROUGHLY FROM AN EL DORADO TO SHREVEPORT TO LUFKIN LINE. FOR THE ENTIRE CWFA...LARGE HAIL WILL ALSO BE POSSIBLE. THE EASTERN SECTIONS OF THE CWFA COULD ALSO SEE HEAVY RAIN WHICH MAY RESULT IN MINOR FLOODING PROBLEMS. BUT OVERALL...DO NOT SEE TOO MUCH OF A THREAT FROM HEAVY RAIN FOR THE CWFA. THE SEVERE WEATHER RISK SHOULD BEGIN TO PICK UP OVER THE NEXT HOUR OR TWO...WITH ITS PEAK EXPECTED TO LIKELY BEGIN CLOSER TO 00Z. ACTIVITY SHOULD DECREASE QUICKLY FROM SOUTHWEST TO NORTHEAST AROUND MIDNIGHT AND THE FEW HOURS AFTERWORDS. HIGH PRESSURE WILL BRIEFLY TAKE OVER THE REGION AFTER THIS SYSTEM MOVES OUT OF THE AREA. THIS WILL KEEP THE AREA DRY FOR MUCH OF THURSDAY AND INTO FRIDAY. OUR NEXT STORM SYSTEM IS EXPECTED TO APPROACH THE REGION FRIDAY NIGHT AND ESPECIALLY INTO SATURDAY. THIS SYSTEM WILL BE KEEPING MUCH FURTHER NORTH THAN THE SYSTEM TODAY...WITH THE SURFACE LOW EXPECTED TO MOVE NORTH INTO THE IOWA AND MINNESOTA AREA. INSTABILITY WILL BE LIMITED. THEREFORE HAVE LIMITED THUNDER FOR THE SATURDAY SYSTEM. THIS FRONT IS EXPECTED TO MOVE EAST OUT OF THE FOUR STATE REGION BY SUNDAY MORNING. HIGH PRESSURE WILL MOVE INTO THE REGION BEHIND THIS FRONT TO KEEP THE AREA DRY THROUGH THE MIDDLE OF THE WORK WEEK. ANOTHER STORM SYSTEM IS EXPECTED TO APPROACH THE REGION BY WEDNESDAY AND INTO THURSDAY OF NEXT WEEK. TEMPERATURES THROUGH THE NEXT FEW DAYS WILL REMAIN ABOVE NORMAL WITH HIGHS EXPECTED TO BE IN THE UPPER 60S TO LOWER 70S. LOWS WILL BE 40S/50S EACH NIGHT. COOLER TEMPERATURES WILL MOVE IN BEHIND THE COLD FRONT TO BRING NEAR NORMAL TEMPERATURES BACK TO THE REGION FOR THE BEGINNING OF NEXT WEEK./22/ AVIATION... BKN TO OVC STRATOCU HAS LIFTED THIS AFTERNOON TO THE POINT WHERE MOST LOCATIONS ARE NOW VFR...WITH ISOLATED MVFR CEILINGS STILL HOLDING ACROSS THE FOUR STATE REGION. MVFR WILL DEVELOP AGAIN DURING THE EVENING FOR THE EAST TEXAS AIRPORTS AS THE LOW LEVEL JET INTENSIFIES AHEAD OF AN APPROACHING COLD FRONT. SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE TO INCREASE ACROSS THE REGION THROUGH THE EVENING...WITH A FEW STORMS PACKING STRONG WINDS AND PERIODS OF HEAVY RAIN. HEAVY RAIN WILL REDUCE VISIBILITIES TO AS LOW AS A HALF MILE AT TIMES. THE COLD FRONT WILL ENTER EAST TEXAS BEGINNING AROUND 21/06Z...AND MOVE RAPIDLY EASTWARD...EXITING NORTH CENTRAL LOUISIANA BY AROUND 21/12Z. WINDS WILL SHIFT FROM THE WEST IN THE WAKE OF THE FRONT...WITH CEILINGS GRADUALLY SCATTERING AS DRY AIR MOVES INTO THE AREA./18/ && .PRELIMINARY POINT TEMPS/POPS... SHV 52 69 41 71 51 / 90 10 0 0 20 MLU 55 69 43 67 47 / 100 10 0 0 10 DEQ 52 64 37 68 45 / 90 20 0 10 30 TXK 51 66 43 69 53 / 90 10 0 10 20 ELD 50 68 40 68 47 / 100 10 0 0 20 TYR 49 69 44 73 55 / 60 10 0 10 30 GGG 49 70 41 72 54 / 70 10 0 0 20 LFK 50 73 41 74 54 / 60 10 0 0 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 05/22
Hazardous weather outlook, Jan 20, 3:32 PM CST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 332 PM CST WED JAN 20 2010 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-136- 137-212145- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG- 332 PM CST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE REGION THIS AFTERNOON AND THROUGH THE EVENING HOURS. THUNDERSTORM ACTIVITY IS EXPECTED TO INITIATE THIS AFTERNOON...AND INTENSIFY DURING THE EVENING. STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME PERIOD. THE PRIMARY CONCERNS WITH THE STRONGEST STORMS WILL BE LARGE HAIL AND HEAVY RAIN. HOWEVER...STRONG GUSTY TO POSSIBLY DAMAGING WINDS CAN NOT BE RULED OUT. RESIDENTS ARE URGED TO CONTINUE MONITORING FORECASTS FOR UPDATES ON THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON AND EVENING. ARZ072-073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167- 212145- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 332 PM CST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE REGION THIS AFTERNOON AND TONIGHT. THUNDERSTORM ACTIVITY IS EXPECTED TO INITIATE THIS AFTERNOON...AND INTENSIFY INTO THE EVENING...AND POSSIBLY OVERNIGHT HOURS. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE DURING THIS TIME PERIOD. A TORNADO OR TWO CAN NOT BE RULED OUT AS WELL. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE WITH ALL OF THESE STORMS...WHICH COULD RESULT IN FLOODING PROBLEMS OF LOW LYING AND POOR DRAINAGE AREAS. RESIDENTS ARE URGED TO CONTINUE MONITORING FORECASTS FOR UPDATES ON THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.
In the hours before
Local storm report, Jan 20, 5:37 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TORNADO 2 W WASKOM 32.48N 94.10W
01/20/2010 HARRISON TX AMATEUR RADIO
PEOPLE TRAPPED IN HOMES AND BUSINESSES DESTROYED IN THE
VICINITY OF MILE MARKER 628 ON I-20.
&&
MMAYEAUXLocal storm report, Jan 20, 5:42 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
542 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL BOSSIER CITY 32.52N 93.66W
01/20/2010 E0.25 INCH BOSSIER LA PUBLIC
REPORTED NEAR HWY 71 AT GOLDEN MEADOW SUBDIVISION.
0539 PM HAIL MOORINGSPORT 32.68N 93.96W
01/20/2010 E0.25 INCH CADDO LA AMATEUR RADIO
&&
MMAYEAUXLocal storm report, Jan 20, 5:46 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
546 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL TAYLORTOWN 32.38N 93.60W
01/20/2010 E0.25 INCH BOSSIER LA PUBLIC
&&
MMAYEAUXLocal storm report, Jan 20, 5:55 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
555 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL SHREVEPORT 32.47N 93.80W
01/20/2010 E0.50 INCH CADDO LA AMATEUR RADIO
HAIL NEAR BLANCHARD FUR ROAD AND HWY 169
0547 PM HAIL BOSSIER CITY 32.52N 93.66W
01/20/2010 E0.50 INCH BOSSIER LA AMATEUR RADIO
NEAR LOUISIANA DOWNS
0550 PM HAIL MOORINGSPORT 32.68N 93.96W
01/20/2010 E0.88 INCH CADDO LA AMATEUR RADIO
&&
MMAYEAUXLocal storm report, Jan 20, 5:57 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL SHREVEPORT 32.47N 93.80W
01/20/2010 E1.00 INCH CADDO LA AMATEUR RADIO
PEA, DIME, AND QUARTER SIZED HAIL AT THE INTERSECTION OF
HWY 173 ND HWY 1
&&
MMAYEAUXLocal storm report, Jan 20, 5:58 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL SHREVEPORT 32.47N 93.80W
01/20/2010 E1.75 INCH CADDO LA AMATEUR RADIO
REPORTED AT THE INTERSECTION OF HWY 1 AND HWY 71.
&&
MMAYEAUXThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 4:48 PM CST | Tornado Warning | SHV | Sabine | 42 min |
| Jan 20, 5:01 PM CST | Severe Thunderstorm Warning | SHV | Caddo | 29 min |
| Jan 20, 5:14 PM CST | Tornado Warning | SHV | Caddo | 46 min |
| Jan 20, 5:29 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 46 min |
Nearby
Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.